# SDR USAA2012012300016

- Difficulty date: January 8, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR64, -Y1292.  REPLACED SEAT TRACK AT FR64, -Y1292 IAW A320 SRM 51-72-11, 53-72-11 & 53-41-15 PAGE 215.
